# SDR AALA201906219002

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 30,034 hours, 12,037 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 100205072
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  PILOT REPORTS PRE-MATURE FUEL BURN FROM RIGHT FUEL TANK WITH FUEL IN CENTER TANK. BY THE TIME CENTER WAS  EMPTY LEFT 8.6 RIGHT 7.7, FUEL PUMPS SHOW NORMAL. MAINTENANCE REMOVED AND REPLACED RH CENTER FUEL BOOST PUMP. OPS CHECK AND LEAK CHECK OKAY.
